# SDR JJBA20210924015

- Difficulty date: September 24, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FF, COCKPIT AT STA X3010 CENTER UPPER WEB HANDLE FOUND CRACK 2 PLACE AROUND ANCHOR NUT. PERFORMED CUTOUTS IN COCKPIT AT STA X3010 CENTER UPPER WEB AT HANDLE LOCATION. FABRICATED REPAIR DOUBLERS IN COCKPIT AT STA X3010 CENTER UPPER WEB AT HANDLE LOCATION. AT FF, COCKPIT AT STAX3010 CENTER UPPER WEB HANDLE, REPAIR DOUBLER INSTALLED
